Wydział Matematyki i Informatyki UJ - lista publikacji

1-33 z 33.

1985

27.
A note on harmonic envelopes of holomorphy, UNIV. IAG. ACTA MATH. vol. 25 (1985), 127-131
26.
Holomorphic continuation with restricted growth, UNIV. IAG. ACTA MATH. vol. 25 (1985), 133-143
24.
23.
Some properties of generalized systems, UNIV. IAGEL. ACTA MATH. no. 25 (1985), 285--292
21.
Locally determined associated spaces, J. LONDON MATH. SOC. (2) 32 (1985), no. 2, 357--364
20.
19.
Remark on mixed foliate generic submanifolds, PROCEEDINGS OF THE 13th winter school on abstract analysis (Srní, 1985). Rend. Circ. Mat. Palermo (2) Suppl. No. 9 (1985), 199--204 (1986)
18.
On the generic chaos in dynamical systems, UNIV. IAGEL. ACTA MATH. no. 25 (1985), 293--298
16.
Models for doubly commuting contractions, ANN. POLON. MATH. 45 (1985), no. 1, 23--42
15.
A remark concerning the retract theorem, BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 5-6, 255--259
14.
On rest points of dynamical systems, FUND. MATH. 126 (1985), no. 1, 69--81
13.
Stratification des ensembles sous-analytiques avec les propriétés (A) et (B) de Whitney, (FRENCH) [STRATIFICATION OF SUBANALYTIC SETS WITH WHITNEY PROPERTIES (A) AND (B)] UNIV. IAGEL. ACTA MATH. no. 25 (1985), 183--188
12.
Decomposition and integral representation of covariance kernels, BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 7-8, 367--376
11.
On Schauder bases which are unconditional like, BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 3-4, 137--146
10.
Some geometries on the unit sphere in Banach spaces, I, II. BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 1-2, 35--43, 45--50
9.
Banach spaces with a certain extension property, BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 3-4, 147--153
8.
On transverse structures of foliations, PROCEEDINGS OF THE 13th winter school on abstract analysis (Srní, 1985). Rend. Circ. Mat. Palermo (2) Suppl. No. 9 (1985), 227--243 (1986)
7.
Normal bundles of foliations of order r, DEMONSTRATIO MATH. 18 (1985), no. 4, 977--994
6.
On G-foliations, ANN. POLON. MATH. 46 (1985), 371--377
5.
Franciszek Leja, ANN. POLON. MATH. 46 (1985), 1--11
3.
Balanced domains of holomorphy of type $Hsp infty$, INTERNATIONAL SYMPOSIUM ON COMPLEX ANALYSIS AND APPLICATIONS (ARANDJELOVAC, 1984). Mat. Vesnik 37 (1985), no. 1, 134--144
2.
Highly noncontinuable functions on polynomially convex sets, UNIV. IAGEL. ACTA MATH. no. 25 (1985), 95--107
1.
Approximation by transcendental polynomials, ANN. POLON. MATH. 46 (1985), 299--309